# SDR VNAA202405130028

- Difficulty date: April 18, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N574NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15365
- Aircraft time: 20,248 hours, 18,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A4142523
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK SHOP INTERIOR SHEET METAL: CORROSION ON FITING (1EA) BELOW THE SERVICE TABLE AT FWD LAV.  FITTING P/N: A414252-3 (1EA) BELOW THE SERVICE TABLE AT FWD LAV. WAS REPLACED PER SAFRAN CMM 25-40-40
